Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have poison Ivy, bumps and itchiness. On zyrtec. Exposed to sun. What does this mean?

Hello, in the past I have been hospitalized twice as a child for very bad poison ivy outbreaks. It seems I have it again, though this time I'm lucky enough to only have two or three individual bumps around the wrist and knuckles of my right hand. I'm already rubbing on a poison ivy medicated treatment and rinsing with cool water; carefully patting dry every so often. Firstly, is this enough precaution? Or should I be taking an allergy pill as well? I have gained a few more bumps throughout the day even after this routine. If so, would a generic Zyrtec work? Also, I've been invited to go to the beach tomorrow. Its warm out, but I'm not sure how much I will actually be dipping in the salt water. Is excessive sun exposure a bad idea while I have the outbreak?
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
you try fexofenadine 120 mg od instead of zertec
no use of mustard cocnut walnut groundnut almonds soya oil
use olive for cooking and application
can use calamine over affected parts
Answered: Sat, 13 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Anti-histamine is generally necessary. Take it.
You have not stated your age, gender, personal habits, family history or co-morbidities
There may not be significant problem with sun exposure - but do not forget the anti-histamine...

Later on, see an Immunologist - you may go for de-sensitisation...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor